Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 27626, 14 pages
Research Article

On Relative Homotopy Groups of Modules

Department of Mathematics and Computer Science, Providence College, Providence 02918, RI, USA

Received 10 May 2007; Accepted 16 August 2007

Academic Editor: Mónica Clapp

Copyright © 2007 C. Joanna Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Joanna Su, “On Relative Homotopy Groups of Modules,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 27626, 14 pages, 2007. doi:10.1155/2007/27626